# SDR DALA2024100109579

- Difficulty date: September 30, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 78,758 hours, 10,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Odor
- Location: Heated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INTO ATL DUE TO BURNING SMELL AROUND 4L DOOR.   MOVE FORWARD FLOOR HEAT TO MEL 25-27-01. CONTINUE IN SERVICE. THEN REPLACED 3 EACH HEATED FLOOR PANELS. OPS CHECKED GOOD. (6360589)
